# SDR UIEA2020040600709

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,681 hours, 15,215 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND IN IAH RH ENG. EVIDENCE OF OIL LEAK.( FOUND OIL COOLER LINE LOOSE. TIGHTENED LINE, LEAK CHECK GOOD IAW AMM 79-20-00. )
